MathSciNet Relay Station
MathSciNet bibliographic data
MR385523 (52 #6384) 46B05 (02H25)
Stern, Jacques Some applications of model theory in Banach space theory. Ann. Math. Logic 9 (1976), no. 1-2, 49–121.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement